# SDR MASA2011022101974

- Difficulty date: February 18, 2011
- Submitted: February 22, 2011
- Operation: Air carrier
- Aircraft: N989HA
- Make and model: Dhav DHC8202
- Aircraft serial: 427
- Aircraft time: 35,632 hours, 37,728 cycles
- Propeller: Hamstd 14SF23
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Part number: 8067001
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BOTH ENG OVERTORQUED TO 136 FOR 3-5 SEC.  ACFT WAS FERRIED TO GJT FOR REPAIR, MX R2 BOTH PROP ASSEMBLIES IN GJT.  P/N	  POS  DESCRIPTION OFF S/N     TT/TC 806700-1 PROPELLER ASSY-PW123 ENGINE MFG951220 35415.08	37377 806700-1  1 PROPELLER ASSY-PW 123 ENGINE MFG 960136 33098.73 32597.
